Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("BRODLIE KW")

Results 1 to 6 of 6

  • Page / 1
Export

Selection :

  • and

ON BAIRTOW'S METHOD FOR THE SOLUTION OF POLYNOMIAL EQUATIONS.BRODLIE KW.1975; MATH. OF COMPUT.; U.S.A.; DA. 1975; VOL. 29; NO 131; PP. 816-826; BIBL. 12 REF.Article

AN ASSESSMENT OF TWO APPROACHES TO VARIABLE METRIC METHODS.BRODLIE KW.1977; MATH. PROGRAMMG; NETHERL.; DA. 1977; VOL. 12; NO 3; PP. 344-355; BIBL. 1 P.Article

CORRECTIONS TO MATRICES EXPRESSED IN NON-SYMMETRIC PRODUCT FORM. = CORRECTIONS AUX MATRICES EXPRIMEES SOUS FORME DE PRODUIT NON SYMETRIQUEBRODLIE KW.1974; J. INST. MATH. APPL., LONDON; G.B.; DA. 1974; VOL. 14; NO 2; PP. 141-144; BIBL. 2 REF.Article

A NEW DIRECTION SET METHOD FOR UNCONSTRAINED MINIMIZATION WITHOUT EVALUATING DERIVATIVES.BRODLIE KW.1975; J. INST. MATH. APPL., LONDON; G.B.; DA. 1975; VOL. 15; NO 3; PP. 385-396; BIBL. 15 REF.Article

ON THE CONVERGENCE OF CYCLIC JACOBI METHODS. = SUR LA CONVERGENCE DES METHODES DE JACOBI CYCLIQUESBRODLIE KW; POWELL MJD.1975; J. INST. MATH. APPL., LONDON; G.B.; DA. 1975; VOL. 15; NO 3; PP. 279-287; BIBL. 5 REF.Article

RAND-ONE AND RANK-TWO CORRECTIONS TO POSITIVE DEFINITE MATRICES EXPRESSED IN PRODUCT FORMBRODLIE KW; GOURLAY AR; GREENSTADT J et al.1973; J. INST. MATH. APPL., LONDON; G.B.; DA. 1973; VOL. 11; NO 1; PP. 73-82; BIBL. 8 REF.Serial Issue

  • Page / 1